MAUDE Adverse Event Report: BIOMET 3I DO NOT USE-NANOTITE TM CERTAIN® PREVAIL® IMPLANT 4/5/4 X 10MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE-NANOTITE TM CERTAIN® PREVAIL® IMPLANT 4/5/4 X 10MM; DENTAL IMPLANT
Model Number NIIOS4510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.)/patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Zimmer biomet complaint number: (b)(4).
 
Event or Problem Description
It was reported that abutment screw fractured at tooth location 19.Crown on implant remade last year.Now abutment screw fractured and advanced bone loss around the implant non salvageable.The fractured screw and bone loss was discovered at the same time.

Brand Name
DO NOT USE-NANOTITE TM CERTAIN® PREVAIL® IMPLANT 4/5/4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10155515
Report Number0001038806-2020-00845
Device Sequence Number2240428
Product Code DZE
UDI-Device Identifier00844868010777
UDI-Public(01)00844868010777(17)141106(10)886651(241)NIIOS4510
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/06/2014
Device Model NumberNIIOS4510
Device Catalogue NumberNIIOS4510
Device Lot Number886651
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight47